# SDR SIMA983142

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK 18.3L WAS FOUND CORRODED AT FS 297-329.  CUT OUT 32 INCH SECTION OF EXISTING SEAT TRACK.  FABRICATED AND INSTALLED A 32 INCH LONG EXTRUSION.  AIRCRAFT RETURNED TO SERVICE.  (M)
